# SDR SCNA20241202383

- Difficulty date: November 6, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 59,298 hours, 22,951 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Compar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 80719, N/R00114: EMP# 9892 LOWER FUSELAGE FWD CARGO COMPARTMENT BETWEEN STA 500A-500B, RBL 24" INTERCOSTAL WITH CRACK. NOTE: IT WAS FOUND DURING THE REMOVAL OF FLOOR CHANNEL WITH NRI 1-34. RESOLUTION: EMP# 10 QC# 25 REPLACED BAFFLE (INTERCOSTAL) IAW B737-800 SRM 51-10-02-0G-0 PARAG 9 REV 82 DATED 10-JUL-2024.
